aigth giving everybody an update.
everyone knows my foot was bothering me an di messed everything else up because of limping for so long. while i fist had my footpain my lower back was hurting some but every once in a blue that happens to everyone so i paid it no mind. since i was taking some indomethacin for the inflammation and pain i guess i never really felt it. since i tried to start weening myself off the medicine to see what was healing up, i felt the injuries from limping start to go away i.e knee other foot and ankle.
but i started to feel my hips and lower back feel so bad. then i rememebered how it bothered me before i took the medication. so all in all, the other injuries are getting better slowely but surely, but when i stop taking this medicine i feel my lower back, hips, and sort of like this knot in my neck that has me unable to turn my head normally. i dont know if all of that and the foot is linked bu im trying to find out.
i switched doctors so i can get seen faster and she was just talking a bunch of bullshit. so im going back to my old doc. this may all just dissapear so i may be cool b ui sjut wanted to give all an update.
and form everyone who knows me from prior threads.......... no i really dont think its reactive arthritis. that was just a one time thing and the symptoms arent the same or as bad. maybe something mild. but ill keep everyone up to speed.
and thanks for the supporyt from everyone